# SDR PCAA0108094

- Difficulty date: August 23, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N844EX
- Make and model: Dhav DHC8102
- Aircraft serial: 339
- Aircraft time: 21,406 hours, 23,633 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104781
- Part serial: 37PA
- Condition: Power Loss
- Location: Position 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MDT- DURING ROUTINE MAINTENANCE VISIT EMERGENCY LIGHT BATTERY SERIAL NUMBER 37PA FOUND INOPERATIVE. BATTERY REPLACED. OPERATIONAL CHECK GOOD.
